MAUDE Adverse Event Report: STRYKER CORPORATION TARGET TETRA; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER CORPORATION TARGET TETRA; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number TG5414510
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: using coils during embolization for neuro coil unable to be pushed through microcath.Coil was 4.5x10 target tetra coil.

Brand Name
TARGET TETRA
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER CORPORATION
4100 east milham ave.
kalamazo MI 49001
MDR Report Key22929653
Report Number22929653
Device Sequence Number18699779
Product Code HCG
UDI-Device Identifier07613327578744
UDI-Public(01)07613327578744
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
Report Date (Section F) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTG5414510
Device Catalogue NumberTG5414510
Device Lot Number24335471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer09/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight69 KG
Date Report Sent to FDA08/22/2025